# SDR GTIA2022012036228

- Difficulty date: January 18, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 13,599 hours, 5,799 cycles
- System (JASC): 2613 · Overheat Detection
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE& FWD CARGO SMOKE ANN DURING DESCENT. EICAS COMPLETED W/ AND EMERGENCY DECLARED. UPON LANDING TAXIED A/C OFF THE RUNWAY AND HAD FIRE RESCUE CHECK A/C FOR HEAT SIGNATURES. AFTER RECEIVING ALL CLEAR CONTINUED TO GATE AND DEPLANED PAX PRIOR TO OPENING CARGO DOORS.-R&R FIRE EXTINGUISHER BOTTLE IAW AMM 26-23-41 OPS CHECK GOOD.
